Orbits of families of vector fields on subcartesian spaces
Annales de l'Institut Fourier, Volume 53 (2003) no. 7, p. 2257-2296
Orbits of complete families of vector fields on a subcartesian space are shown to be smooth manifolds. This allows a description of the structure of the reduced phase space of a Hamiltonian system in terms of the reduced Poisson algebra. Moreover, one can give a global description of smooth geometric structures on a family of manifolds, which form a singular foliation of a subcartesian space, in terms of objects defined on the corresponding family of vector fields. Stratified spaces, Poisson spaces, and almost complex spaces are discussed as examples.
Nous démontrons que les orbites d’un ensemble complet de champs de vecteurs sur des espaces sous-cartésiens sont des variétés différentielles. Ce résultat permet de décrire la structure de l’espace de phase réduite d’un système hamiltonien à l’aide de l’algèbre de Poisson réduite. De plus, nous pouvons donner une description globale des structures géométriques de classe C sur une famille de variétés formant un feuilletage singulier d’un espace sous-cartésien, en fonction d’objets définis par l’ensemble des champs de vecteurs correspondants.
DOI : https://doi.org/10.5802/aif.2006
Classification:  58A40,  70H33,  32C15
Keywords: almost complex structure, differential spoace, Kähler space, Poisson reduction, singular reduction, stratified space
@article{AIF_2003__53_7_2257_0,
     author = {\'Sniatycki, Jedrzej},
     title = {Orbits of families of vector fields on subcartesian spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     pages = {2257-2296},
     doi = {10.5802/aif.2006},
     zbl = {1048.53060},
     mrnumber = {2044173},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2003__53_7_2257_0}
}
Śniatycki, Jedrzej. Orbits of families of vector fields on subcartesian spaces. Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2257-2296. doi : 10.5802/aif.2006. http://www.numdam.org/item/AIF_2003__53_7_2257_0/

[1] N. Aronszajn Subcartesian and subriemannian spaces, Notices Amer. Math. Soc, Tome 14 (1967), pp. 111

[2] N. Aronszajn; P. Szeptycki The theory of Bessel potentials. IV., Ann. Inst. Fourier (Grenoble), Tome 25 (1975) no. 3/4, pp. 27-69 | Article | Numdam | MR 435824 | Zbl 0304.31010

[3] N. Aronszajn; P. Szeptycki Subcartesian spaces, J. Differential Geom, Tome 15 (1980), pp. 393-416 | MR 620895 | Zbl 0451.58006

[4] R. Cushman; L. Bates Global aspects of classical integrable systems, Birkhäuser, Basel (1997) | MR 1438060 | Zbl 0882.58023

[5] L. Bates; E. Lerman Proper group actions and symplectic stratified spaces, Pacific J. Math, Tome 181 (1997), pp. 201-229 | Article | MR 1486529 | Zbl 0902.58008

[6] E. Bierstone Lifting isotopies from orbit spaces, Topology, Tome 14 (1975), pp. 245-272 | Article | MR 375356 | Zbl 0317.57015

[7] E. Bierstone The Structure of orbit spaces and the singularities of equivariant mappings, Instituto de Matemática Pura e Applicada, Rio de Janeiro (Monografias de Matemática) Tome vol. 35 (1980), pp. Rio de Janeiro | Zbl 0501.57001

[8] R. Cushman; J. {#X015A;}Niatycki Differential structure of orbit spaces, Canad. J. Math, Tome 53 (2001), pp. 715-755 | Article | MR 1848504 | Zbl 01688933

[9] J.J. Duistermaat; J.A.C. Kolk Lie groups, Springer Verlag, New York (1999) | MR 1738431 | Zbl 0955.22001

[10] M. Goresky; R. Macpherson Stratified Morse theory, Springer Verlag, New York (1988) | MR 932724 | Zbl 0639.14012

[11] J. Huebschmann Kähler spaces, nilpotent orbits, and singular reduction (e-print, Mathematics ArXiv DG/0104213)

[12] P. Libermann; C.-M. Marle Symplectic geometry and analytical mechanics, D. Reidel Publishing Company, Dordrecht (1987) | MR 882548 | Zbl 0643.53002

[13] C.D. Marshall Calculus on subcartesian spaces, J. Differential Geom, Tome 10 (1975), pp. 551-573 | MR 394742 | Zbl 0317.58007

[14] C.D. Marshall The de Rham cohomology on subcartesian spaces, J. Differential Geom, Tome 10 (1975), pp. 575-588 | MR 394743 | Zbl 0319.58003

[15] A. Newlander; L. Nirenberg Complex analytic coordinates in almost complex manifolds, Ann. of Math., Tome 65 (1957), pp. 391-404 | Article | MR 88770 | Zbl 0079.16102

[16] M.J. Pflaum Analytic and geometric study of study of stratified spaces, Springer Verlag, Berlin, Lecture Notes in Mathematics, Tome vol. 1768 (2001) | MR 1869601 | Zbl 0988.58003

[17] G.W. Schwarz Smooth functions invariant under the action of a compact Lie group, Topology, Tome 14 (1975), pp. 63-68 | Article | MR 370643 | Zbl 0297.57015

[18] R. Sikorski Abstract covariant derivative, Colloq. Math, Tome 18 (1967), pp. 251-272 | MR 222799 | Zbl 0162.25101

[19] R. Sikorski Differential modules, Colloq. Math, Tome 24 (1971), pp. 45-79 | MR 482794 | Zbl 0226.53004

[20] R. Sikorski Wstȩp do Geometrii Ró\. zniczkowej, PWN, Warszawa Tome vol. 42 (1972) | MR 467544 | Zbl 0255.53001

[21] R. Sjamaar; E. Lerman Stratified symplectic spaces and reduction, Ann. Math, Tome 134 (1991), pp. 375-422 | Article | MR 1127479 | Zbl 0759.58019

[22] J. {#X015A;}Niatycki Almost Poisson structures and nonholonomic singular reduction, Rep. Math. Phys, Tome 48 (2001), pp. 235-248 | Article | Zbl 1015.53051

[23] J. {#X015A;}Niatycki Integral curves of derivations on locally semi-algebraic differential spaces, Proceedings of the Fourth International Conference on Dynamical Systems and Differential Equations, May 24--27, Wilmington, NC, USA (2002), pp. 825-831 | Zbl 1086.53100

[24] K. Spallek Differenzierbare Räume, Math. Ann., Tome 180 (1969), pp. 269-296 | Article | MR 261035 | Zbl 0169.52901

[25] K. Spallek Differential forms on differentiable spaces, Rend. Mat. (2), Tome 6 (1971), pp. 237-258 | MR 304706 | Zbl 0221.58003

[26] P. Stefan Acessible sets, orbits and foliations with singularities, Proc. London Math. Soc., Tome 29 (1974), pp. 699-713 | Article | MR 362395 | Zbl 0342.57015

[27] H. J. Sussmann Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc, Tome 180 (1973), pp. 171-188 | Article | MR 321133 | Zbl 0274.58002